# SDR ASAA2017110822482

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 10,340 hours, 3,385 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMPERATURE ON FLIGHT DECK BECAME UNCONTROLLABLY HOT. WHEN SUPPLY DUCT TEMPERATURE FOR CONTROL CABIN REACHED 45 DEGREES C WE PERFORMED QRH CHECKLIST FOR CABIN TEMPERATURE HOT 800/900. REGAINED TEMPERATURE CONTROL WHEN TRIM AIR SWITCH AND LEFT PACK SWITCH TURNED OFF.  ACFT GROUNDED. IAW FIM 21-61 TASK 861 PERFORMED PACK BITE PROCEDURE, NO FAULTS FOUND. CLEANED CONTROL CABIN TEMP SENSOR FILTER IAW AMM 21-61-06. OPS CHECKED SATISFACTORY. AIRCRAFT OK FOR SERVICE.
